# SDR EISA97271

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6813
- Make and model: Boeing 727223
- Aircraft serial: 19488
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, OUTBOARD ANGLE RIGHT SIDE HAS CORROSION AT FS 460.  REMOVED AND REPLACED ANGLE PER SRM 51-10-06.  (M)
